Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 18, NWS Grand Rapids, MI

February 20, 2012

NWS Grand Rapids, MI issued this small craft advisory at Feb 20, 2012, 4:23 AM EST. It took effect at Feb 20, 2012, 8:00 PM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2012, 4:23 AM EST (09:23 UTC)
In effect from
Feb 20, 2012, 8:00 PM EST
Expired
Feb 22, 2012, 8:00 PM EST
In force
48 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WHUS73 KGRR 200923
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 AM EST MON FEB 20 2012

LMZ848-849-201730-
/O.NEW.KGRR.SC.Y.0018.120221T0100Z-120222T1100Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
423 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
6 AM EST WEDNESDAY. 

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT.

* WAVES...1 TO 3 FEET EARLY TODAY...BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
10 follow-up statements
833 
WHUS73 KGRR 201507
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1007 AM EST MON FEB 20 2012

LMZ848-849-202315-
/O.CON.KGRR.SC.Y.0018.120221T0100Z-120222T1100Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1007 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EST WEDNESDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT.

* WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MJS
227 
WHUS73 KGRR 202015
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
315 PM EST MON FEB 20 2012

LMZ848-849-210415-
/O.CON.KGRR.SC.Y.0018.120221T0100Z-120222T1100Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
315 PM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EST WEDNESDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT.

* WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
989 
WHUS73 KGRR 210420
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1120 PM EST MON FEB 20 2012

LMZ846-847-211230-
/O.EXA.KGRR.SC.Y.0018.000000T0000Z-120222T1100Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1120 PM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS TONIGHT....VEERING SOUTHWEST
  LATE TUESDAY.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ848-849-211230-
/O.CON.KGRR.SC.Y.0018.000000T0000Z-120222T1100Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1120 PM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS TONIGHT...VEERING SOUTHWEST
  LATE TUESDAY.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
154 
WHUS73 KGRR 210943
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
443 AM EST TUE FEB 21 2012

LMZ844-845-211745-
/O.EXB.KGRR.SC.Y.0018.120221T1900Z-120223T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
443 AM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EST WEDNESDAY. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS TODAY VEERING SOUTHWEST TO 30
  KNOTS THIS EVENING.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 6 FEET DURING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>849-211745-
/O.EXT.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
443 AM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST WEDNESDAY...

* WINDS...SOUTH SOUTHEAST 15 TO 25 KNOTS TODAY...VEERING SOUTHWEST
  LATE IN THE DAY AND INCREASING TO 30 KNOTS TONIGHT.

* WAVES...3 TO 5 FEET TODAY...BUILDING TO 5 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
925 
WHUS73 KGRR 211556
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1056 AM EST TUE FEB 21 2012

LMZ846>849-220000-
/O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1056 AM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
WEDNESDAY...

* WINDS...SOUTH SOUTHEAST 15 TO 25 KNOTS TODAY...VEERING 
  SOUTHWEST LATE IN THE DAY AND INCREASING TO 30 KNOTS TONIGHT. 

* WAVES...3 TO 5 FEET TODAY...BUILDING TO 5 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-845-220000-
/O.CON.KGRR.SC.Y.0018.120221T1900Z-120223T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1056 AM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM EST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS TODAY VEERING SOUTHWEST TO 30 
  KNOTS THIS EVENING. 

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 6 FEET DURING THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
131 
WHUS73 KGRR 212048
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
348 PM EST TUE FEB 21 2012

LMZ844>849-220500-
/O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
348 PM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS TONIGHT WILL DIMINISH TO 15 TO 25 KNOTS
  WEDNESDAY. 

* WAVES...6 TO 9 FEET TODAY...DIMINISHING TO 4 TO 6 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WDM
689 
WHUS73 KGRR 220337
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 PM EST TUE FEB 21 2012

LMZ844>849-221145-
/O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1037 PM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS TONIGHT WILL DIMINISH TO 15 TO 25 
  KNOTS WEDNESDAY. 

* WAVES...6 TO 9 FEET TODAY...DIMINISHING TO 4 TO 6 FEET 
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
553 
WHUS73 KGRR 220901
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
401 AM EST WED FEB 22 2012

LMZ844>849-221715-
/O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
401 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS EARLY SUBSIDING TO 10 TO 15
  KNOTS THIS AFTERNOON.

* WAVES...5 TO 8 FEET EARLY...DIMINISHING TO 2 TO 4 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
784 
WHUS73 KGRR 221547
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1047 AM EST WED FEB 22 2012

LMZ844>849-230000-
/O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1047 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 25 KNOTS SUBSIDING TO 5 TO 10 KNOTS TONIGHT.

* WAVES...4 TO 6 FEET...DIMINISHING TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WDM
993 
WHUS73 KGRR 222018
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 PM EST WED FEB 22 2012

LMZ844>849-230100-
/O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
318 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 25 KNOTS SUBSIDING TO 5 TO 10 KNOTS TONIGHT.

* WAVES...3 TO 5 FEET...DIMINISHING TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 20, 12:11 AM EST, 4 hours 12 minutes earlier.

Area forecast discussion, Feb 20, 12:11 AM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1211 AM EST MON FEB 20 2012

.SYNOPSIS...
ISSUED AT 1220 PM EST SUN FEB 19 2012
HIGH PRESSURE CENTERED OVER MICHIGAN WILL TRACK SLOWLY EAST
THROUGH MONDAY. THIS SYSTEM WILL KEEP THE WEATHER DRY WITH NEAR
NORMAL TEMPERATURES. A SERIES OF LOW PRESSURE SYSTEMS WILL TRACK
NORTHEAST THROUGH LOWER MICHIGAN TUESDAY INTO FRIDAY. THESE
SYSTEMS WILL LEAD TO UNSETTLED WEATHER FOR MUCH OF THE GREAT LAKES
REGION.  A COLDER AIRMASS WILL ARRIVE FOR NEXT WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 242 PM EST SUN FEB 19 2012

THE MAIN CHALLENGE IN THE SHORT TERM DEALS WITH THE CLOUD COVER
AND TEMPERATURES. DIURNAL CU HAVE DEVELOPED AND REMAINED SCATTERED.
ALSO SOME CI WAS STILL PERSISTENT OVER SOUTH CENTRAL LOWER MI.
INDICATIONS ARE THAT THE CU WILL DISSIPATE STEADILY LATE THIS
AFTERNOON AND THE CI WILL DEPART OFF TO THE EAST. AS A RESULT WILL
BE GOING WITH CLR TO MAINLY CLR SKIES. LIGHT WINDS EXPECTED WITH THE
HIGH PRESSURE SYSTEM OVERHEAD. GOOD RADIATIONAL COOLING WILL ALLOW
FOR TEMPS SLIGHTLY BELOW MOS GUIDANCE.

CLR SKIES TO START THE DAY ON MONDAY BUT THICKER CI WILL SPREAD IN
FROM THE WEST AS THE UPPER RIDGE ARRIVES. ENOUGH CI THERE TO PERHAPS
LIMIT HIGH TEMPERATURES. I AM SLIGHTLY UNDER MOS TEMPS FOR MOST
LOCATIONS FOR THIS REASON.

DRY CONDITIONS PREVAIL THROUGH MUCH OF MON NIGHT. WARM AND MOIST
ADVECTION MOVES IN AND BETTER SATURATION OCCURS AFTER 09Z. THUS IS
TRIMMED THE ONSET OF THE POPS FROM 06Z TO 09Z. FORECAST SOUNDINGS
STILL SUPPORT EITHER RAIN OR SNOW DEPENDING ON WHICH MODEL YOU USE.
NOT CONFIDENT ENOUGH TO JUMP ON ONE SOLUTION JUST YET.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 242 PM EST SUN FEB 19 2012

A TROUGH MOVING THROUGH TUESDAY WILL BRING MIXED PCPN TO THE AREA.
LIGHT SNOW WILL FALL NORTH OF I-96 TUESDAY MORNING WITH MIXED RAIN
AND SNOW BETWEEN I-96/I-94 AND MAINLY RAIN SOUTH OF I-94. DUE TO
THIS SYSTEM BEING PHASED BETWEEN A CLIPPER AND A LOW MOVING OUT OF
THE ROCKIES...THERE/S SOME WARMER AIR ASSOCIATED WITH IT ON THE
SOUTH SIDE. THUS SNOW RATIOS ARE PRETTY SMALL WHICH WILL PRECLUDE
MUCH IN THE WAY OF ACCUMULATIONS. THAT SAID...THERE WILL PROBABLY BE
SOME SLICK SPOTS DURING THE TUESDAY MORNING COMMUTE. THE RAIN/SNOW
LINE WILL MOVE NORTH TUESDAY. AS USUAL...AS THE SYSTEM MOVES EAST
TUESDAY NIGHT...COLDER AIR WILL WRAP IN BEHIND IT AND ANY LINGERING
PCPN WILL FALL AS LIGHT SNOW TUESDAY NIGHT.

THE NEXT IN A SERIES OF SHORT WAVES MOVING THROUGH THE MEAN LONG
WAVE TROUGH OVER THE NRN PORTION OF THE COUNTRY WILL AFFECT THE
REGION WEDNESDAY. MIXED PCPN IS AGAIN EXPECTED WITH SNOW OVER THE
NRN HALF OF THE CWA WEDNESDAY MORNING AND RAIN SOUTH. THE RAIN/SNOW
LINE WILL MOVE NORTH DURING THE DAY. THE MODELS ARE NOT SHOWING THE
SFC LOW TO BE PARTICULARLY STRONG...THIS IS MORE OF AN UPPER
DYNAMICS SITUATION.

A STRONGER CLIPPER WILL MOVE OVER THE REGION THURSDAY. WE/LL SEE
HIGHER CHANCES FOR PCPN...INITIALLY MIXED RAIN/SNOW AND THEN SNOW
THURSDAY NIGHT/FRIDAY. LAKE EFFECT SNOW IS POSSIBLE FRIDAY
NIGHT-SATURDAY AS THE CLIPPER DRAWS DOWN COLDER AIR. IN FACT THE
COLDEST PART OF THE EXTENDED PERIOD WILL BE NEXT WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 1211 AM EST MON FEB 20 2012

VFR CONDITIONS WILL BE MAINTAINED THROUGH THE FORECAST PERIOD.  SE
WINDS WILL BE INCREASING TO AROUND 10 KTS BY EARLY TO MID MONDAY
AFTERNOON.

&&

.MARINE...
ISSUED AT 242 PM EST SUN FEB 19 2012

QUIET WEATHER OVER THE LAKE THROUGH MONDAY MORNING. WINDS AND WAVES
WILL BE ON THE INCREASE GOING THROUGH MONDAY AFTERNOON AS A
SOUTHERLY FLOW STRENGTHENS. WILL LIKELY NEED SMALL CRAFT ADVISORIES
FOR MONDAY NIGHT.

&&

.HYDROLOGY...
ISSUED AT 1220 PM EST SUN FEB 19 2012

RIVER LEVELS ARE TO REMAIN NEARLY STEADY AND BELOW ACTION STAGE
THROUGH THE PERIOD. NO SIGNIFICANT RUNOFF IS FORECASTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM....93
AVIATION...JK
MARINE...MJS
HYDROLOGY...MJS
Hazardous weather outlook, Feb 19, 6:14 AM EST, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
614 AM EST SUN FEB 19 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-201115-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
614 AM EST SUN FEB 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-201115-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
614 AM EST SUN FEB 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.